# SDR ASAA1158732

- Difficulty date: January 4, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,162 hours, 3,473 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE INOP.  UNABLE TO DUPLICATE.  AUTOTHROTTLE OPS TEST GOOD.  ALSO ACCOMPLISHED AUTOTHROTTLE SERVO TEST SEVERAL TIMES.  NO FAULTS REF OPS AND SYSTEM TEST MM 22 31 00.  NO HISTORY LAST 30 DAYS.
